# SDR COZA20151119066

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,405 hours, 16,923 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 71231997303AB
- Part serial: 00076790
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING ALTITUDE WINDOW BLANK ON THE CABIN PRESSURIZATION CONTROL PANEL.  USING THE DIM AND LIGHTS TEST, CONFIRMED CONTROL PANEL FAILED INTERNALLY.  REPLACED THE PRESSURIZATION CONTROL PANEL AND OPS CHECK NORMAL.
